Ask about ldn

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

Ask about ldn

Postby Viper99 » Sat Jul 22, 2017 3:01 pm

Im 31 yo male
I have taken ldn for 1 month for ms
I also have sjogren syndrome because my eyes and mouth is dry
I've been sick since 2016
But actualy i feel theres something trouble in my body since 2011 but im still dont know if this is because ms
I take 1.5mg for 2 week and upped to 3mg and 4.5mg
But when i take 3 and 4.5mg i get hemorrhoids and stomache ache on the top right(near heart)
Is it normal?anybody know what should i do?
Should i drop my dose?
After taking ldn i have some improvement,its reduce tingling,tremor,twitching and burning sensation,i can sleep better(before ldn, i cant sleep at all),reduce restless legs
I also stop taking hydroxychloroquine because i have problem after taking this drug for 8month..my eyes became hard to focus(especially when reading and i see litte streak moving)
Viper99
Newbie
 
Posts: 9
Joined: Sat Jul 22, 2017 2:28 pm

Advertisement

Re: Ask about ldn

Postby Viper99 » Mon Oct 23, 2017 3:19 pm

I read on other web pages that ms can cause hemorrhoids
Is it true??
Because i have problem with hemorroid
I have eat papaya to soften feces
Anybody have the same problem?
Please help me with the solution
Viper99
Newbie
 
Posts: 9
Joined: Sat Jul 22, 2017 2:28 pm

Re: Ask about ldn

Postby ElliotB » Mon Oct 23, 2017 4:13 pm

I don't know anything about LDN but Psyllium Husk Powder or capsules will naturally and effectively solve your bathroom issue.
ElliotB
Family Elder
 
Posts: 1232
Joined: Mon Feb 03, 2014 4:08 pm

Re: Ask about ldn

Postby Viper99 » Wed Oct 25, 2017 1:32 am

Thanx for your reply
I will try
Viper99
Newbie
 
Posts: 9
Joined: Sat Jul 22, 2017 2:28 pm


Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service


cron